# SDR TWAA0006304

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT FUSELAGE CORROSION AROUND DOME NUT HOLES AT STA 769 TO 807, AREA OF LONGERON 28R.  REMOVED CORROSION PER SPM 6-80-01.  CHECKED MATERIAL LOSS 45 PER CENT BY NDT.  REPAIRED PER SRM 53-04 FIG 53 SHEET 1 TO 5.  TREATED PER SRM 51-10.
